# SDR ABXA202006296099

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 64,095 hours, 43,469 cycles
- Engine: Ge CF680
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Part number: 8901185
- Part serial: WYG47202
- Condition: Defective
- Location: Compressor Inlet
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE SLOW TO SPOOL WITH SOME STRANGE INDICATION COMPARED TO RIGHT ENGINE WITH N1'S MATCHED N2 (LEFT ENGINE) IS 10% HIGHER, OIL TEMP IS 10 DEGREES C HIGHER, OIL PRESSURE IS 10 PSI HIGHER AND N1 SHOWS A COMMAND BOX INDICATION FUEL FLOW WAS SLIGHTLY HIGHER TOO (ROUGHLY 800 LBS/ HR HIGHER. THE AIRPLANE WAS GROUNDED.
